Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

More on almost Souslin Kurepa trees


Author: Mohammad Golshani
Journal: Proc. Amer. Math. Soc. 142 (2014), 3631-3634
MSC (2010): Primary 03E35
DOI: https://doi.org/10.1090/S0002-9939-2014-12082-X
Published electronically: June 19, 2014
MathSciNet review: 3238438
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is consistent that there exists a Souslin tree $ T$ such that after forcing it, $ T$ becomes an almost Souslin Kurepa tree. This answers a question of Zakrzewski.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 03E35

Retrieve articles in all journals with MSC (2010): 03E35


Additional Information

Mohammad Golshani
Affiliation: School of Mathematics, Institute for Research in Fundamental Sciences (IPM), P. O. Box 19395-5746, Tehran, Iran
Email: golshani.m@gmail.com

DOI: https://doi.org/10.1090/S0002-9939-2014-12082-X
Received by editor(s): August 22, 2012
Received by editor(s) in revised form: October 25, 2012
Published electronically: June 19, 2014
Additional Notes: This research was in part supported by a grant from IPM (No. 91030417)
The author wishes to thank the referee of the paper for some useful comments and remarks
Communicated by: Julia Knight
Article copyright: © Copyright 2014 American Mathematical Society